| Catalog Number |
2C5641 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an extension set was cracked which resulted in a leak.During filling, it was discovered that the female extension set connected to the male stopcock assembly was cracked which caused a leak.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information : device manufacturing date: the device was manufactured on an unspecified date in october 2016.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.